Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 22, 2015, 10:39 PM EDT for Forsyth County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2015, 10:39 PM EDT (02:39 UTC)
- Expired
- Aug 22, 2015, 11:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
863
WWUS82 KFFC 230239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 PM EDT SAT AUG 22 2015
GAZ014-022-023-034-230315-
DAWSON GA-GWINNETT GA-FORSYTH GA-HALL GA-
1039 PM EDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...
NORTHEASTERN GWINNETT...FORSYTH AND SOUTHWESTERN HALL COUNTIES UNTIL
1115 PM EDT...
AT 1036 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NEAR CUMMING TO
SUGAR HILL...MOVING NORTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW-
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...CUMMING...SUGAR HILL...SUWANEE...BUFORD...FLOWERY
BRANCH...OAKWOOD...REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...
AQUALAND PARK...WAR HILL PARK...CHESTATEE...DREW...LAKE LANIER
ISLANDS...MATT...CHESTNUT MOUNTAIN...HIGHTOWER...DUCKTOWN...SILVER
CITY AND COAL MOUNTAIN.
LAT...LON 3433 8392 3413 8381 3412 8382 3405 8404
3411 8418 3420 8426 3438 8423
TIME...MOT...LOC 0236Z 235DEG 13KT 3419 8421 3409 8405
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 22, 9:50 PM EDT, 49 minutes earlier.
Area forecast discussion, Aug 22, 9:50 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 950 PM EDT SAT AUG 22 2015 .UPDATE... UPPER SHORT WAVE MOVING INTO THE TN VALLEY OVERNIGHT SHOULD HELP KEEP SOME CONVECTION GOING THROUGH THE NIGHT...WITH THE FAVORED AREA ACROSS FAR NORTH GA. HAVE RAISED POPS FROM ATLANTA TO ATHENS NORTH FOR A FEW HOURS BASED ON CURRENT RADAR. 41 .PREVIOUS .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... LATEST SURFACE ANALYSIS STILL SHOWS THE REMNANTS OF AN OLD FRONTAL BOUNDARY NEAR A LA GRANGE TO MILLEDGEVILLE LINE...WHERE DEWPOINTS NORTH OF THE BOUNDARY ARE MOSTLY IN THE UPPER 60S TO LOWER 70S... AND MID TO UPPER 70S SOUTH. IN THE UPPER LEVELS...A STRONG RIDGE OF HIGH PRESSURE WAS ANCHORED OVER THE NORTHEAST GULF REGION AND PROVIDING AN ACTIVE WESTERLY FLOW ACROSS THE FORECAST AREA. THE SHORT RANGE MODELS REMAIN IN GOOD AGREEMENT AND SHOW A SERIES OF DISTURBANCES EMBEDDED IN THIS WESTERLY FLOW TRAVERSING THE FORECAST AREA FROM THIS AFTERNOON THROUGH SUNDAY AFTERNOON AND EVENING. THIS COUPLED WITH WEAK WIND SHEAR AND MODEST CAPE VALUES IN THE 1500-2500 J/KG RANGE SUGGEST MOST STORMS WILL REMAIN BELOW SEVERE LIMITS TONIGHT THROUGH SUNDAY NIGHT. HOWEVER...MODEL SOUNDINGS ARE SHOWING SOME MID LEVEL DRY AIR THAT COULD SUPPORT STRONG DOWNDRAFTS...INDICATING THE POTENTIAL FOR A FEW STRONG TO POTENTIALLY DAMAGING WIND GUSTS IF AFTERNOON STORMS CAN GET STRONG ENOUGH OTHERWISE... A MAV AND MET BLEND WITH A LEAN TOWARD PERSISTENCE LOOKED REASONABLE FOR TEMPS AND POPS THROUGH THE SHORT TERM. 16 .LONG TERM /MONDAY THROUGH SATURDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE. BDL PREVIOUS DISCUSSION... THE EXTENDED FORECAST START OFF WITH WEAKENING SHORTWAVE MOVING SOUTH THROUGH THE AREA AS THE NEXT FRONTAL SYSTEM APPROACHES NW GA. THIS FRONT MOVES INTO N GA MONDAY MORNING BUT THERE IS NOT MUCH MOISTURE ASSOCIATED WITH IT. THIS BOUNDARY WILL ACT AS A CATALYST FOR STORMS TO DEVELOP ACROSS THE AREA MONDAY BUT DRIER AIR MOVES IN RIGHT BEHIND IT MONDAY AFTERNOON AND EVENING. THIS DRIER AIR IS EXPECTED TO STAY ACROSS THE REGION THROUGH FRIDAY. THE FRONT DOES STALL ACROSS NORTHERN FL WED AND THU BEFORE MOVING EAST OUT INTO THE ATLANTIC FRIDAY. WITH THIS FRONT STALLING IT DOES HELP INCREASE MOISTURE ACROSS EASTERN PORTIONS OF THE STATE THU AND FRIDAY BUT SHOULD JUST SEE MAINLY INCREASED CLOUD COVER. TEMPS REMAIN IN THE 80S TO MID 90S THROUGH THE EXTENDED. 01 && .AVIATION... 00Z UPDATE... WITH AN UPPER SHORT WAVE EXPECTED TO MOVE INTO THE TN VALLEY OVERNIGHT THERE MAY BE ISOLATED SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT. WILL HAVE TO WAIT AND SEE IF THEY WILL AFFECT THE TAF SITES. SOME MVFR POSSIBLE TOWARD MORNING WITH GRADUAL IMPROVEMENT. WINDS LIGHT AND VARIABLE OVERNIGHT BECOMING NORTHWEST 5 TO 8KT AFTER 14Z. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 88 71 92 / 30 30 10 30 ATLANTA 72 88 73 89 / 30 30 10 30 BLAIRSVILLE 65 83 66 83 / 40 30 10 20 CARTERSVILLE 70 88 70 88 / 30 30 10 20 COLUMBUS 75 91 74 93 / 30 20 10 30 GAINESVILLE 71 86 72 88 / 40 30 10 20 MACON 73 91 73 93 / 30 30 10 30 ROME 70 89 71 88 / 30 20 10 20 PEACHTREE CITY 71 89 71 90 / 30 30 10 30 VIDALIA 74 91 73 94 / 30 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Aug 22, 6:00 PM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 PM EDT SAT AUG 22 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 600 PM EDT SAT AUG 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...ISOLATED THUNDERSTORMS POSSIBLE TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA TONIGHT...MAINLY THIS EVENING. INSTABILITY WILL BE MODERATE AT BEST AND A FEW STRONG STORMS ARE POSSIBLE...HOWEVER SEVERE THUNDERSTORMS ARE NOT EXPECTED. .WEATHER HAZARDS EXPECTED... THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL THAT COULD CAUSE BRIEF FLOODING IN LOW-LYING...FLOOD-PRONE...AREAS. IN ADDITION... STRONG GUSTY WINDS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TUESDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. EXPECT LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING TO BE THE MOST LIKELY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 22, 5:22 PM EDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT SAT AUG 22 2015
GAZ112-113-222200-
MONTGOMERY GA-TOOMBS GA-
522 PM EDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY AND
TOOMBS COUNTIES UNTIL 600 PM EDT...
AT 521 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALSTON...OR 9 MILES
SOUTHWEST OF LYONS...MOVING EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VIDALIA...UVALDA...SANTA CLAUS...ALSTON...CEDAR CROSSING...JOHNSON
CORNER...ROCK SPRINGS...CHARLOTTEVILLE...TOOMBS CENTRAL...SOUTH
THOMPSON...ENGLISH EDDY...CENTER...GRAYS LANDING...NEW BRANCH AND
MCNATT FALLS.
LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
3194 8238 3196 8238 3196 8240 3195 8240
3196 8246 3196 8250 3197 8254 3220 8250
3217 8219 3191 8223
TIME...MOT...LOC 2121Z 283DEG 10KT 3208 8240Special weather statement, Aug 22, 9:52 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 PM EDT SAT AUG 22 2015
GAZ022-023-033-034-230230-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-HALL GA-
952 PM EDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTH FULTON...
NORTHERN GWINNETT...FORSYTH AND SOUTHWESTERN HALL COUNTIES UNTIL 1030
PM EDT...
AT 951 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILTON...MOVING
NORTHEAST AT 10 MPH.
HAZARD...FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...ALPHARETTA...MILTON...SUGAR HILL...SUWANEE...BUFORD...REST
HAVEN...BUFORD DAM-LAKE LANIER PARKS...AQUALAND PARK...DREW...LAKE
LANIER ISLANDS...MATT...BROOKWOOD...HIGHTOWER...DUCKTOWN AND COAL
MOUNTAIN.
LAT...LON 3430 8403 3425 8398 3417 8395 3405 8397
3405 8419 3411 8430 3415 8430 3419 8426
3429 8426 3431 8425
TIME...MOT...LOC 0151Z 228DEG 10KT 3413 8421Special weather statement, Aug 22, 10:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT SAT AUG 22 2015
GAZ022-023-033-034-230245-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-HALL GA-
1008 PM EDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTH FULTON...
NORTHERN GWINNETT...FORSYTH AND SOUTHWESTERN HALL COUNTIES UNTIL 1045
PM EDT...
AT 1007 PM EDT...A STRONG THUNDERSTORM WAS NEAR CUMMING...MOVING
NORTHEAST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...NICKEL SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...JOHNS CREEK...ALPHARETTA...SUGAR HILL...SUWANEE...BUFORD...
FLOWERY BRANCH...OAKWOOD...REST HAVEN...BUFORD DAM-LAKE LANIER
PARKS...AQUALAND PARK...CHESTATEE...DREW...LAKE LANIER ISLANDS...
MATT...BROOKWOOD...DUCKTOWN...COAL MOUNTAIN AND OSCARVILLE.
LAT...LON 3429 8396 3417 8389 3402 8418 3410 8430
3419 8427 3419 8426 3422 8426 3434 8414
TIME...MOT...LOC 0207Z 229DEG 9KT 3414 8419Special weather statement, Aug 22, 10:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT SAT AUG 22 2015
GAZ011-019-230300-
CHATTOOGA GA-FLOYD GA-
1016 PM EDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTOOGA AND WESTERN
FLOYD COUNTIES UNTIL 1100 PM EDT...
AT 1014 PM EDT...A STRONG THUNDERSTORM WAS WEST OF CHATTOOGAVILLE...
MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...LYERLY...MENLO...BERRYTON...JAMES H. FLOYD STATE
PARK...CHATTOOGAVILLE...COOSA AND HOLLAND.
LAT...LON 3455 8535 3441 8523 3425 8526 3423 8545
3450 8551
TIME...MOT...LOC 0214Z 262DEG 17KT 3435 8555Special weather statement, Aug 22, 10:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 PM EDT SAT AUG 22 2015
GAZ014-022-023-034-230315-
DAWSON GA-GWINNETT GA-FORSYTH GA-HALL GA-
1039 PM EDT SAT AUG 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...
NORTHEASTERN GWINNETT...FORSYTH AND SOUTHWESTERN HALL COUNTIES UNTIL
1115 PM EDT...
AT 1036 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NEAR CUMMING TO
SUGAR HILL...MOVING NORTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW-
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...CUMMING...SUGAR HILL...SUWANEE...BUFORD...FLOWERY
BRANCH...OAKWOOD...REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...
AQUALAND PARK...WAR HILL PARK...CHESTATEE...DREW...LAKE LANIER
ISLANDS...MATT...CHESTNUT MOUNTAIN...HIGHTOWER...DUCKTOWN...SILVER
CITY AND COAL MOUNTAIN.
LAT...LON 3433 8392 3413 8381 3412 8382 3405 8404
3411 8418 3420 8426 3438 8423
TIME...MOT...LOC 0236Z 235DEG 13KT 3419 8421 3409 8405The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:52 PM EDT | Special Weather Statement | FFC | Forsyth | 38 min |
| Aug 22, 10:08 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Aug 22, 10:16 PM EDT | Special Weather Statement | FFC | Chattooga | 44 min |
| Aug 22, 10:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| Aug 22, 11:00 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Aug 22, 11:09 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 36 min |
| Aug 22, 11:18 PM EDT | Special Weather Statement | FFC | White | 42 min |
| Aug 22, 11:22 PM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| Aug 22, 11:35 PM EDT | Special Weather Statement | FFC | Hall | 40 min |
| Aug 22, 11:38 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 37 min |
| Aug 22, 11:49 PM EDT | Special Weather Statement | FFC | Forsyth | 41 min |
| Aug 22, 11:59 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Aug 23, 12:06 AM EDT | Special Weather Statement | FFC | White | 24 min |
| Aug 23, 12:13 AM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 23, 12:15 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 45 min |
| Aug 23, 12:22 AM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Aug 23, 12:27 AM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Aug 23, 12:29 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Aug 23, 1:01 AM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 29 min |
| Aug 23, 1:09 AM EDT | Special Weather Statement | FFC | Oconee | 36 min |
| Aug 23, 1:30 AM EDT | Special Weather Statement | FFC | Morgan, Rockdale, Walton | 30 min |
| Aug 23, 1:54 AM EDT | Flash Flood Warning | FFC | Walton | 4 hr |
| Aug 23, 1:57 AM EDT | Special Weather Statement | FFC | Morgan, Oconee, Walton | 33 min |
| Aug 23, 2:41 AM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Aug 23, 3:20 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Warren, Wilkes | 40 min |
| Aug 23, 4:15 AM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Aug 23, 5:44 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 31 min |
| Aug 23, 6:07 AM EDT | Special Weather Statement | FFC | Troup | 23 min |
| Aug 23, 6:14 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 7 days |
| Aug 23, 6:23 AM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 23, 6:44 AM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 23, 6:59 AM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 31 min |
| Aug 23, 7:15 AM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Aug 23, 7:21 AM EDT | Special Weather Statement | FFC | Paulding | 39 min |
| Aug 23, 7:44 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 31 min |
| Aug 23, 7:56 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 49 min |
| Aug 23, 8:12 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, Fayette, Fulton | 33 min |
| Aug 23, 8:37 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 23 min |
| Aug 23, 8:41 AM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 49 min |
| Aug 23, 8:53 AM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Aug 23, 8:55 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 33 hr |
| Aug 23, 9:02 AM EDT | Special Weather Statement | FFC | Lamar, Upson | 28 min |
| Aug 23, 9:07 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Henry, Lumpkin, Rockdale | 38 min |
| Aug 23, 9:26 AM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 49 min |
| Aug 23, 9:43 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Butts, Clarke, Clayton, DeKalb and 12 more | 47 min |
| Aug 23, 10:03 AM EDT | Special Weather Statement | FFC | Crawford, Macon, Peach | 42 min |
| Aug 23, 10:18 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 42 min |
| Aug 23, 10:26 AM EDT | Special Weather Statement | FFC | Baldwin, Clarke, Greene, Jackson, Jasper, Jones and 5 more | 49 min |
| Aug 23, 10:37 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Peach, Twiggs | 53 min |
| Aug 23, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Houston, Jones, Pulaski and 2 more | 40 min |
| Aug 23, 11:12 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oconee, Putnam | 48 min |
| Aug 23, 11:21 AM EDT | Special Weather Statement | FFC | Dooly | 39 min |
| Aug 23, 11:41 AM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 49 min |
| Aug 23, 11:52 AM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren, Wilkes | 38 min |
| Aug 23, 12:03 PM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Aug 23, 12:03 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 42 min |
| Aug 23, 12:15 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Johnson, Treutlen, Washington | 60 min |
| Aug 23, 12:34 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 41 min |
| Aug 23, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 46 min |
| Aug 23, 12:49 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler, Wilcox | 41 min |
| Aug 23, 1:30 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 45 min |
| Aug 23, 2:21 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Aug 23, 3:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.